Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Careway Ibuprofen Suspension 100mg/5mL Sugar Free - 100mL

Careway Ibuprofen 100mg/5mL Suspension

Double click on above image to view full picture

Zoom Out
Zoom In

  • Careway Ibuprofen 100mg/5mL Suspension
Careway Ibuprofen Suspension 100mg/5mL Sugar Free - 100mL
100mL
£3.00
Relief mild to moderate pain, muscular pain, headache, reduction of fever (temperature), sore throat, teething pain, toothache, symptoms of cold and flu
Suitable from 3 months
See full details below
OR
Description

Details

Ibuprofen 100mg in 5mL. It is colour free, sugar free and strawberry flavour. This medicine brings down high temperature (also called fever) and relieves pain such as muscular pain, headache, teething pain, toothache, sore throat and symptoms of cold and flu.

Knowledge
The active ingredient Ibuprofen that is a non-steroidal anti-inflammatory (NSAID) painkiller. It works by its anti-inflammatory action.
Instructions

Please read the leaflet enclosed in the product carefully before use

Not recommended for children under 3 months.
For oral use. Shake the bottle well before use. A double ended spoon is provided to measure doses of 2.5 ml and 5 ml.

Post-immunisation fever:

One small spoonful (2.5 ml), followed by another small spoonful (2.5 ml) six hours later if necessary.

Do not give more than 2 doses in 24 hours.

If fever is not reduced you should consult your doctor.

For Pain and Fever Relief:
Age: Babies under 3 months, Dose: Not recommended
Age: 3 months - 6 months (weighing over 5 kg), One small (2.5 ml) spoonful 3 times a day. Do not use for more than 24 hours
Age: 6 months - 12 months, Dose: One small (2.5 ml) spoonful 3 times a day
Age: 1 year - 2 years, Dose: One small (2.5 ml) spoonful 3 to 4 times a day
Age: 3 years - 7 years, Dose: One large (5 ml) spoonful 3 or 4 times a day
Age: 8 years - 12 years, Dose: Two large (5 ml) spoonfuls 3 or 4 times a day

Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.
Short term use only.
Do not give to babies aged 3-5 months for more than 24 hours.
Do not give to children aged 6 months and older for more than 3 days.
If symptoms persist or worsen, consult your doctor promptly.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not recommended for children under 3 months 

Do Not Use

If your baby or child has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
If your baby or child Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers.
If your baby or child is taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.

This medicine above the maximum recommended dose.

Consult Your Doctor Or Pharmacist Before Use

If your baby or child has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, or dehydrated.
If you are an adult taking this product you should not take this product in the last 3 months of pregnancy and you should contact your doctor or pharmacist before taking it in the first 6 months of pregnancy

If you are trying to get pregnant

If you are an elderly

If you are a smoker.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: Ibuprofen 100mg in 5mL